MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION ARTISAN?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION ARTISAN?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8216-50
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Codes Memory Loss/Impairment (1958); Paralysis (1997)
Date of Event 06/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient that she had several episodes of semi-paralysis, spots on her brain, and recent memory loss.The patient has not used the spinal cord stimulation (scs) for over a year due to inadequate stimulation, however, imaging will be taken.

Brand Name
ARTISAN?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25833735
Report Number3006630150-2026-04969
Device Sequence Number10411863
Product Code LGW
UDI-Device Identifier08714729779902
UDI-Public(01)08714729779902(17)161201(10)17479470
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/01/2016
Device Model NumberSC-8216-50
Device Catalogue NumberSC-8216-50
Device Lot Number17479470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/15/2026
Date Device Manufactured12/02/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age63 YR
Patient SexFemale